
OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!
If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.
Requested Article:
On the Cauchy-Kovalevskaya theorem for Caputo fractional differential equations
Marc Jornet
Physica D Nonlinear Phenomena (2024) Vol. 462, pp. 134139-134139
Open Access | Times Cited: 7
Marc Jornet
Physica D Nonlinear Phenomena (2024) Vol. 462, pp. 134139-134139
Open Access | Times Cited: 7
Showing 7 citing articles:
On the interpretation of Caputo fractional compartmental models
Julia Calatayud, Marc Jornet, Carla M. A. Pinto
Chaos Solitons & Fractals (2024) Vol. 186, pp. 115263-115263
Open Access | Times Cited: 5
Julia Calatayud, Marc Jornet, Carla M. A. Pinto
Chaos Solitons & Fractals (2024) Vol. 186, pp. 115263-115263
Open Access | Times Cited: 5
Theory on Linear L-Fractional Differential Equations and a New Mittag–Leffler-Type Function
Marc Jornet
Fractal and Fractional (2024) Vol. 8, Iss. 7, pp. 411-411
Open Access | Times Cited: 4
Marc Jornet
Fractal and Fractional (2024) Vol. 8, Iss. 7, pp. 411-411
Open Access | Times Cited: 4
A general Volterra integral problem of Riemann–Liouville type
Marc Jornet
Computational and Applied Mathematics (2025) Vol. 44, Iss. 1
Open Access
Marc Jornet
Computational and Applied Mathematics (2025) Vol. 44, Iss. 1
Open Access
Intelligent Method of Identifying the Nonlinear Dynamic Model for Helicopter Turboshaft Engines
Serhii Vladov, Arkadiusz Banasik, Anatoliy Sachenko, et al.
Sensors (2024) Vol. 24, Iss. 19, pp. 6488-6488
Open Access | Times Cited: 3
Serhii Vladov, Arkadiusz Banasik, Anatoliy Sachenko, et al.
Sensors (2024) Vol. 24, Iss. 19, pp. 6488-6488
Open Access | Times Cited: 3
Analysis of the multi-term fractional Bateman equations in radioactive decay by means of Mikusiński algebraic calculus
Marc Jornet
Chinese Journal of Physics (2024) Vol. 92, pp. 623-630
Open Access | Times Cited: 2
Marc Jornet
Chinese Journal of Physics (2024) Vol. 92, pp. 623-630
Open Access | Times Cited: 2
On the convergence of the Galerkin method for random fractional differential equations
Marc Jornet
Fractional Calculus and Applied Analysis (2024) Vol. 27, Iss. 4, pp. 1852-1865
Closed Access | Times Cited: 1
Marc Jornet
Fractional Calculus and Applied Analysis (2024) Vol. 27, Iss. 4, pp. 1852-1865
Closed Access | Times Cited: 1
Dynamic Behavior and Optical Soliton for the M-Truncated Fractional Paraxial Wave Equation Arising in a Liquid Crystal Model
Jie Luo, Zhao Li
Fractal and Fractional (2024) Vol. 8, Iss. 6, pp. 348-348
Open Access
Jie Luo, Zhao Li
Fractal and Fractional (2024) Vol. 8, Iss. 6, pp. 348-348
Open Access